Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transformations of applicable conjugate nets of curves on surfaces


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 19 (1918), 167-185
MSC: Primary 53A04; Secondary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1918-1501096-0
MathSciNet review: 1501096
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 53A05

Retrieve articles in all journals with MSC: 53A04, 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501096-0
Article copyright: © Copyright 1918 American Mathematical Society